# SDR 2021FA0000026

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: General aviation
- Aircraft: N95SS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Aircraft time: 10,945 hours, 8,788 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Obstructed
- Location: Corroded Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHILE CLIMBING THROUGH FL 270 THE CABIN WAS CLIMBING WITH THE AIRCRAFT.  A 10,000 FOOT WARNING ALERTED THE PILOT WHO THEN MADE AN EMERGENCY DECENT.  AN INSPECTION REVEALED 2 PROBLEMS.  THE REFERENCE LINE FOR THE OUTFLOW VALVE WAS MELTED AND THE FRESH AIR CHECK VALVE ON THE AFT PRESSURE WAS BEING HELD OPEN BY CORRODED BROKEN PIECES OF WIRE FROM THE FRESH AIR FLEX DUCT FROM THE NACA DUCT.
